# SDR C2XA08RI006

- Difficulty date: December 26, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 20,205 hours, 19,265 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51525014A
- Part serial: 98386
- Condition: Inoperative
- Location: Apu
- Part time: 7,739 hours, 3,324 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3142 - EWR - CREW REPORTED APU GENERATOR AND GENERATOR NR 1 OFF BUSS.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED APU GCU AND GENERATOR NR 1 AND PERFORMED OPERATIONAL CHECKS SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
